Bulletin of the American Mathematical Society

The conjectures on conformal transformations of Riemannian manifolds

Morio Obata

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 77, Number 2 (1971), 265-270.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532754

Mathematical Reviews number (MathSciNet)
MR0270397

Zentralblatt MATH identifier
0208.49903

Subjects
Primary: 5372 5325
Secondary: 5747

Citation

Obata, Morio. The conjectures on conformal transformations of Riemannian manifolds. Bull. Amer. Math. Soc. 77 (1971), no. 2, 265--270. https://projecteuclid.org/euclid.bams/1183532754


Export citation

References

  • 1. A. Avez, Transformations conformes des variétés riemanniennes compactes, C. R. Acad. Sci. Paris 259 (1964), 4469-4472. MR 31 #1635.
  • 2. B. Ba, Structures presque complexe, structures conformes et dérivations, Topologie et Géométrie Différentielle, vol. 8, Centre Nationale Recherche Sci., Paris, 1966. MR 37 #5809.
  • 3. A. J. Ledger and M. Obata, Compact riemannian manifolds with essential groups of conformorphisms, Trans. Amer. Math. Soc. 150 (1970), 645-651.
  • 4. J. Lelong-Ferrand, Transformations conformes et quasi-conformes des variétés riemanniennes; application à la demonstration d'une conjecture de A. Lichnerowicz, C. R. Acad. Sci. Paris 269 (1969), 583-586.
  • 5. A. Lichnerowicz, Géométrie des groupes de transformations. Travaux et Recherches Mathematiques, III, Dunod, Paris, 1958. MR 23 #A1329.
  • 6. T. Nagano, On conformal transformations of Riemannian spaces, J. Math. Soc. Japan 10 (1958), 79-93. MR 22 #1859.
  • 7. M. Obata, Conformal transformations of compact Riemannian manifolds, Illinois J. Math. 6 (1962), 292-295. MR 25 #1507.
  • 8. M. Obata, Certain conditions for a Riemannian manifold to be isometric with a sphere, J. Math. Soc. Japan 14 (1962), 333-340. MR 25 #5479.
  • 9. M. Obata, Conformal transformations of Riemannian manifolds, J. Differential Geometry 4 (1970), 311-333.
  • 10. M. Obata, Conformally flat Riemannian manifolds admitting a one-parameter group of conformal transformations, J. Differential Geometry 4 (1970), 335-337.
  • 11. K. Yano and M. Obata, Sur le groupe de transformations conformes d'une variété de Riemann dont le scalaire de courbure est constant, C. R. Acad. Sci. Paris 260 (1965), 2698-2700. MR 31 #697.
  • 12. K. Yano and M. Obata, On conformal changes of Riemannian metrics, J. Differential Geometry 4 (1970), 53-72.